# SDR SWAA2021092209029

- Difficulty date: August 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE LOC. HOLES ATTACHED AERODYNAMIC SEAL AT LT WING ; 2021-391911 / [27] CORRECT STEP IS: REPAIRED ACCESS PANEL 561BB AT LT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9.; [28] REPAIRED ACCESS PANEL 561BB AT LT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9.
